Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Golovaneva F. V. About Nonsingularity of One Boundary Value Problem of Forth Order with Derivatives by Measure. Izv. Sarat. Univ. Math. Mech. Inform., 2007, vol. 7, iss. 2, pp. 3-5. DOI: 10.18500/1816-9791-2007-7-2-3-5

Published online: 
07.08.2007
Full text:
(downloads: 36)
Language: 
Russian
Heading: 
UDC: 
517.923
DOI: 
10.18500/1816-9791-2007-7-2-3-5

About Nonsingularity of One Boundary Value Problem of Forth Order with Derivatives by Measure

Autors: 
Golovaneva Faina Valentinovna, Voronezh State University, Russia
Abstract: 

In the work sufficient conditions for nonsingularity of boundary value problem of forth order with derivatives by measure are obtained.

Key words: 
References: 
  1. Покорный Ю.В., Копытин А.В. О регулярном толковании уравнения негладкого стержня // Вестн. Удмуртского ун-та. Математика. Механика. Ижевск, 2000. №1. С. 137-144.